Low Blood Pressure: Candestartan ~ too... - Cholesterol Support

Cholesterol Support
8,619 members2,473 posts

Low Blood Pressure

Adette
Adette

Candestartan ~ too low blood pressure ~ going dizzy ~ feeling lifeless ~ upset stomach slight runny nose (just now and again) short of breath? but the latter may not be a cause.

10 Replies
oldestnewest

Srry just joined was trying to leave a message for Allwally but cannot find page.

What is too low? I never feel right if mine goes under 130/** and it can go as low as 91/50

rocheen
rocheen
in reply to seasider18

Wish mine went low

seasider18
seasider18
in reply to rocheen

What is your average and how do you feel when it is high or low. Mine drops with walking or what now passes for exercise.

Have you ever asked to be referred to a Hypertension referral centre? NICE say that you should be if your BP is constantly above 168.

bhsoc.org/about-us/uk-hyper...

bhsoc.org/latest-guidelines/

rocheen
rocheen
in reply to seasider18

If I don't take meds about 165 over 90. Don't feel any different. Would like to stop the meds because long term I don't think they are good for you. I know high blood pressure isn't as well

Adette
Adette
in reply to rocheen

Hi Rochen felt the same as you when mine was high and would not take tablets (wish I had now a little late)

Arteries closed up leading to heart attack so look to your food intake, take plenty of walks ~ Rosavastatin is better than most.

Failing the go to the health shop for drugs that may help, also beetroot juice is very good.

I learnt all this a little late. Just had to have ICD fitted as the heart attack damaged my heart pretty badly, so take care of yourself it is very important.

Consider myself very fortunate to have come through it all but had excellent specialist.

rocheen
rocheen
in reply to Adette

Thanks. How high did yous go. Hope things are improving for you.

Adette
Adette
in reply to rocheen

It just went up and down but I had lots of stress but the most WAS 180/90 but for awhile it was 135/70.

It will take time to recover but with hindsight wish I had taken meds even if just a small dose. I was always fit before lots of energy etc.

Take care but more to the point keep b/p in check.

Adette
Adette
in reply to seasider18

Hi, that is what I call low but maybe it is right for you, but if mine is too low I do not feel well at all, dizzy, breathless and tired. 120-130/60 or 70 suits me fine.

Used to have high blood pressure but had heart attack, stents fitted and just had ICD fitted which is the reason for low blood pressure it is getting the right balance of tablets.

Low blood pressure gives me dizzyness and I do not feel well with it, feel much better when level is 120-130.

Walking is good for lowering and keeping you fit

You may also like...